# SDR REXA2021111700986

- Difficulty date: October 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 601R3180111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT GAS SPRING BEAM CRACKED - REMOVED AND REPLACED PAX DOOR, AFT GAS SPRING BEAM WITH A NEW PART P/N 601R318011-1 IAW CRJ SRM 51-42-06-001-001-A01 WVAC EMP STAMP # 712 MTC
